# SDR CA121023006

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 180K
- Engine: Cont O520*
- Propeller: Mcauly D3A34C403
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 07120487
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,577 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF HORIZONTAL STABILIZER TRIM TAB ACTUATORS, 1000 HRS OR 3 YEARS, IT WAS FOUND THAT THE TAILCONE REINFORCING LT ANGLE ASSY, PN 0712048-7 HAD A CRACK AT THE HORIZONTAL STABILIZER PIVOT POINT BOLT HOLE. CRACK RUNNING FROM TOP OF ANGLE, DOWN AROUND THE BOTTOM OF THE BOLT HOLE.
